# SDR 234TR0009

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,184 hours, 33,427 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370539
- Part serial: 2664AC
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER REPORTED WILL NOT STAY ENGAGED.  SHOWS FAULT HISTORY MESSAGE 22-21003.  REPLACED RUDDER POWER CONTROL UNIT PER MM 27-21-91 AND PERFORMED ADJUSTMENT AND TEST PER MM 27-21-91.  YAW DAMPER CHECKS NORMAL PER MM 22-12.
